Transversal total domination in graphs

被引:0
|
作者
Nayaka, S.R.
Alwardi, Anwar
Puttaswamy
机构
来源
| 1600年 / Charles Babbage Research Centre卷 / 112期
关键词
Combinatorial mathematics;
D O I
暂无
中图分类号
学科分类号
摘要
引用
收藏
页码:231 / 240
相关论文
共 50 条
  • [1] Transversal total hop domination in graphs
    Bonsocan, Maria Andrea O.
    Jamil, Ferdinand P.
    [J]. DISCRETE MATHEMATICS ALGORITHMS AND APPLICATIONS, 2024, 16 (07)
  • [2] On the independence transversal total domination number of graphs
    Cabrera Martinez, Abel
    Sigarreta Almira, Jose M.
    Yero, Ismael G.
    [J]. DISCRETE APPLIED MATHEMATICS, 2017, 219 : 65 - 73
  • [3] On chromatic transversal domination in graphs
    Arumugam, S.
    Raja Chandrasekar, K.
    [J]. Journal of Combinatorial Mathematics and Combinatorial Computing, 2012, 83 : 13 - 21
  • [4] Transversal Hop Domination in Graphs
    Bonsocan, Maria Andrea O.
    Jamil, Ferdinand P.
    [J]. EUROPEAN JOURNAL OF PURE AND APPLIED MATHEMATICS, 2023, 16 (01): : 192 - 206
  • [5] INDEPENDENT TRANSVERSAL DOMINATION IN GRAPHS
    Hamid, Ismail Sahul
    [J]. DISCUSSIONES MATHEMATICAE GRAPH THEORY, 2012, 32 (01) : 5 - 17
  • [6] Matching Transversal Edge Domination in Graphs
    Alwardi, Anwar
    [J]. APPLICATIONS AND APPLIED MATHEMATICS-AN INTERNATIONAL JOURNAL, 2016, 11 (02): : 919 - 929
  • [7] Chromatic transversal Roman domination in graphs
    Pushpam, P. Roushini Leely
    [J]. COMMUNICATIONS IN COMBINATORICS AND OPTIMIZATION, 2024, 9 (01) : 51 - 66
  • [8] ON NEIGHBOURHOOD TRANSVERSAL DOMINATION OF SOME GRAPHS
    Cotejo, Nina Mae G.
    Benacer, Eva D.
    [J]. ADVANCES AND APPLICATIONS IN DISCRETE MATHEMATICS, 2021, 28 (02): : 205 - 215
  • [9] INDEPENDENT TRANSVERSAL TOTAL DOMINATION VERSUS TOTAL DOMINATION IN TREES
    Cabrera Martinez, Abel
    Peterin, Iztok
    Yero, Ismael G.
    [J]. DISCUSSIONES MATHEMATICAE GRAPH THEORY, 2021, 41 (01) : 213 - 224
  • [10] On graphs with equal chromatic transversal domination and connected domination numbers
    Ayyaswamy, Singaraj Kulandaiswamy
    Natarajan, Chidambaram
    Venkatakrishnan, Yanamandram Balasubramanian
    [J]. COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY, 2012, 27 (04): : 843 - 849